# SDR WX0A2024090632165

- Difficulty date: September 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 33,149 hours, 19,587 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT GALLEY OXYGEN STORAGE MODULE INOP. / SWAPPED DAMAGED J-HOOK SUPPORTS WITH NEW PER CMM 35-22-25. REINSTALLED OXYGEN STORAGE MODULE (33WR) IAW AMM 35-21-41-400-001-A. OPS CHECK GOOD. THIS CLEARS MEL 35-21-01E, MDDR 200363. INOP PLACARDS REMOVED."
